# SDR YENA20100811112

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 25,082 hours, 8,747 cycles
- System (JASC): 2213 · Flight Controller
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850004030
- Condition: Failed
- Location: E&E Bay
- Part time: 27,491 hours, 9,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 271 LAS-BUR, CREW REPORTED UNCOMMANDED RUDDER DEFLECT OF 1 DEGREE AT 8K FEET NAV/AP ON.  NO LOSS OF CONTROL ON AIRCRAFT.  REMOVED AND REPLACED FCU PER AMM 22-81-12-04.  OPS CHECK GOOD.  NO FAULTS PRESENT A/P 1&2.
